MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE

AV-TEMECULA-CT HI-TORQUE PILOT GUIDE WIRE
Catalog Number 1010482-H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing for this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: dilatation catheter: otw 1.5x20 mm trek, 1.20x12 mm trek.Guide catheter: turnpike spiral, guidezilla, 7 french hockey stick 5h.The device was not returned for evaluation.The electronic lot history record (lhr) review and similar incident query for this product were not performed because the lot number was not reported and the product was not returned for analysis.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of dissection is listed in the hi-torque guide wires instructions for use as a known patient effect associated with use of this device.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a chronic total occlusion in the right coronary artery (rca).Multiple guide wires were attempted to cross, including a whisper extra support and pilot 50 guide wire, but were unable to cross the chronic total occlusion.A pilot 200 guide wire was successful in crossing over using a mini support catheter.The pilot guide wire appeared to be in the true vessel lumen, but the support catheter was unable to advance further.The support catheter was exchanged for a spiral catheter, which was able to be advanced to the mid rca.Angioplasty was performed in the mid rca with a 1.2x12 and a 1.5x20 mm trek, but these could not be advanced past the mid rca.There was no significant change in blood flow and a dissection was noted in the distal rca.The procedure was completed.No treatment was given for the dissection.The patient remained hemodynamically stable and was asymptomatic through out the procedure.No additional information was provided.

Brand Name
HI-TORQUE PILOT GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8527478
Report Number2024168-2019-03051
Device Sequence Number14049473
Product Code DQX
UDI-Device Identifier08717648073892
UDI-Public08717648073892
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1010482-H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient Weight77